RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Petrenko, Viktor Pavlovich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 29

Number of views:
This page:156
Abstract pages:2407
Full texts:1023
References:253

http://www.mathnet.ru/eng/person25361
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203426

Publications in Math-Net.Ru
1984
1. V. P. Petrenko, “Algebraic differential equations that have meromorphic solutions”, Differ. Uravn., 20:3 (1984),  425–433  mathnet  mathscinet
1982
2. V. P. Petrenko, “Algebraic differential equations and systems having holomorphic solutions”, Dokl. Akad. Nauk SSSR, 262:1 (1982),  34–36  mathnet  mathscinet  zmath
1981
3. V. P. Petrenko, “On the growth and distribution of values of minimal surfaces”, Dokl. Akad. Nauk SSSR, 256:1 (1981),  40–42  mathnet  mathscinet  zmath
4. V. P. Petrenko, “On the growth of meromorphic solutions of algebraic differential equations”, Differ. Uravn., 17:5 (1981),  820–827  mathnet  mathscinet  zmath
1980
5. V. P. Petrenko, “Regularity of growth of algebroid solutions of algebraic differential equations”, Sibirsk. Mat. Zh., 21:4 (1980),  194–205  mathnet  mathscinet  zmath; Siberian Math. J., 21:4 (1980), 628–637  isi
1979
6. V. P. Petrenko, “On the growth of entire curves and algebroid functions”, Dokl. Akad. Nauk SSSR, 248:4 (1979),  788–791  mathnet  mathscinet  zmath
7. V. P. Petrenko, “Growth and distribution of values of algebroid functions”, Mat. Zametki, 26:4 (1979),  513–522  mathnet  mathscinet  zmath; Math. Notes, 26:4 (1979), 746–751  isi
1978
8. S. S. Boiko, V. P. Petrenko, “Asymptotic properties of the solutions of linear differential equations with entire coefficients”, Differ. Uravn., 14:11 (1978),  1923–1934  mathnet  mathscinet  zmath
1977
9. V. P. Petrenko, “In the structure of exceptional sets of entire curves”, Izv. Akad. Nauk SSSR Ser. Mat., 41:2 (1977),  352–369  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:2 (1977), 335–352
1976
10. V. P. Petrenko, “On the connection between the deviation values and the Valiron defects for integral curves and variable polyvectors”, Izv. Akad. Nauk SSSR Ser. Mat., 40:2 (1976),  326–337  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:2 (1976), 309–319
11. V. P. Petrenko, “Growth of entire functions of two complex variables that are slowly increasing in one of the variables”, Izv. Akad. Nauk SSSR Ser. Mat., 40:1 (1976),  65–95  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:1 (1976), 63–92
1975
12. V. P. Petrenko, “On the value distribution of certain classes of entire functions of several complex variables”, Dokl. Akad. Nauk SSSR, 223:1 (1975),  46–48  mathnet  mathscinet  zmath
13. V. P. Petrenko, “The growth of integral curves of finite lower order”, Mat. Sb. (N.S.), 97(139):4(8) (1975),  469–492  mathnet  mathscinet  zmath; Math. USSR-Sb., 26:4 (1975), 427–448
1974
14. V. P. Petrenko, “The growth of quasi-conformal entire curves”, Dokl. Akad. Nauk SSSR, 216:5 (1974),  982–985  mathnet  mathscinet  zmath
15. V. P. Petrenko, “The growth of $Q$-pseudomeromorphic functions”, Sibirsk. Mat. Zh., 15:1 (1974),  76–89  mathnet  mathscinet  zmath; Siberian Math. J., 15:1 (1974), 54–63
1973
16. V. P. Petrenko, M. Khussain, “On the growth of entire curves”, Izv. Akad. Nauk SSSR Ser. Mat., 37:2 (1973),  466–477  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:2 (1973), 467–478
1972
17. V. P. Petrenko, “Deviations of integral curves of lower order $\lambda<1$”, Dokl. Akad. Nauk SSSR, 207:3 (1972),  538–540  mathnet  mathscinet  zmath
18. V. P. Petrenko, “The values of the deviations and defects of $Q$PM-functions”, Sibirsk. Mat. Zh., 13:4 (1972),  823–840  mathnet  mathscinet  zmath; Siberian Math. J., 13:4 (1972), 571–584
1971
19. V. P. Petrenko, “On the growth of $Q$-pseudomeromorphic functions”, Dokl. Akad. Nauk SSSR, 196:1 (1971),  50–52  mathnet  mathscinet  zmath
1970
20. V. P. Petrenko, “A study of the structure of the set of positive deviations of meromorphic functions. II”, Izv. Akad. Nauk SSSR Ser. Mat., 34:1 (1970),  31–56  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:1 (1970), 31–57
1969
21. V. P. Petrenko, “The structure of the set of positive deviations of meromorphic functions.”, Dokl. Akad. Nauk SSSR, 189:4 (1969),  718–720  mathnet  mathscinet  zmath
22. V. P. Petrenko, “Magnitudes of deviations of meromorphic functions of lower order less than unity”, Dokl. Akad. Nauk SSSR, 187:1 (1969),  40–42  mathnet  mathscinet  zmath
23. V. P. Petrenko, “Growth of meromorphic functions of finite lower order”, Dokl. Akad. Nauk SSSR, 184:5 (1969),  1031–1033  mathnet  mathscinet  zmath
24. V. P. Petrenko, “The study of the structure of the set of positive deviations of meromorphic functions. I”, Izv. Akad. Nauk SSSR Ser. Mat., 33:6 (1969),  1330–1348  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:6 (1969), 1251–1270
25. V. P. Petrenko, “Growth of meromorphic functions of finite lower order”, Izv. Akad. Nauk SSSR Ser. Mat., 33:2 (1969),  414–454  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:2 (1969), 391–432
1967
26. V. P. Petrenko, “On the growth of meromorphic functions of finite lower order and on the magnitudes of their deficiencies”, Sibirsk. Mat. Zh., 8:5 (1967),  1156–1189  mathnet  mathscinet  zmath
1966
27. V. P. Petrenko, “Certain estimates for the values of the defects of a meromorphic function”, Sibirsk. Mat. Zh., 7:6 (1966),  1319–1336  mathnet  mathscinet  zmath
1964
28. V. P. Petrenko, “On the deficiencies of a meromorphic function”, Dokl. Akad. Nauk SSSR, 158:5 (1964),  1030–1033  mathnet  mathscinet  zmath
29. V. P. Petrenko, “The growth of meromorphic functions along a ray”, Dokl. Akad. Nauk SSSR, 155:2 (1964),  281–284  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020